Amox Tr-k Clv Info

31 Replies Updated



Conversation Starter

Comments Submitted Says:


Prescribed to daughter, wanted info on drug



Showing Replies 1 - 20 of 31 RSS Feed


Page of 2    Next Page     Sorted By:
1
Paul Says:

This drug is the chemical combination of Amoxicillin and Clavulanic Acid. One brand you can read about to learn about this drug is Augmentin.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
rishel Says:

Took this antibiotic for the first time today (amox TR-K CLV) I immediately got a terrible bitter taste in my mouth, followed by severe vomitting. Is this normal?

REPLYSHAREREPORT
Was this helpful?     0     1  
3
Verwon Says:

Rishel, that is not normal, it sounds to me like you may be having a reaction to it, or you may be on too strong of a dose.

I suggest calling your doctor, before you take any more and speaking to them about it.

REPLYSHAREREPORT
Was this helpful?     0     0  
4
harold Says:

My ear is clogged up - as is my chest - do you think this drug would help me?

REPLYSHAREREPORT
Was this helpful?     0     0  
5
heather Says:

I started taking this drug on 3/26/08. I am supposed to take it twice daily for ten days. I stopped after five days because of the side effects. I got dry mouth, constant diarrhea and some kind of a yeast infection that has spread over the entire area including moving to the back end, if you know what I mean. It is so excrutiatingly uncomfortable, I had to stop taking them. They were given to me for a sinus infection. I would gladly take the sinus infection over this.

REPLYSHAREREPORT
Was this helpful?     0     0  
6
alycia Says:

I have had diarreah since the first day I´ve taken it and its out of control. I´m not going to use it anymore because I can´t go anywhere and function properly!

REPLYSHAREREPORT
Was this helpful?     0     0  
7
erin Says:

I was prescribed this medication for a combination of bronchitis and bites I received from a stray cat. I too have experienced all of the side effects listed above: vomiting, diarhea, yeast infection. I was supposed to take the drug 3 times a day for a week, but quickly cut the dosage back to twice a day and finally once a day at night. Found that the upset stomach is less of a problem if the drug is taken with a heavy meal. Not a fan!!!

REPLYSHAREREPORT
Was this helpful?     0     0  
8
marlene Says:

Can men take this drug?

REPLYSHAREREPORT
Was this helpful?     0     0  

9
mj Says:

my son, 16 months old, was prescribed this antibiotic on Saturday. Today, he has been vomiting. Thought it was the stomach virus but sounds like it could be this.

REPLYSHAREREPORT
Was this helpful?     0     0  
10
Kaci Says:

This drug does seem to cause nasty side effects. Im calling the doctor today because i have a serverly upset stomache and diareha. I'd rather have a sinus infection then take this. They should explain this better at the doctors.

REPLYSHAREREPORT
Was this helpful?     0     0  
11
SinusInfectionKing76 Says:

Hello, i actually just started taking this medicine a few days ago and tho i feel better im to finish the pills but every time i use the bath room i have the runs as if im training for a race and the dry mouth... i here its a top anti. medicine but dang the side affects suck like the steelers..

REPLYSHAREREPORT
Was this helpful?     0     0  
12
Aarthi Says:

Hi, I have been taking this for last 3 days..twice a day after the meal for 10 days. It caused me diarrhea and a heavy stomach upset. I have a dry cough..so when ever I cough I feel the pain in my stomach and it is increasing...Going to stop this today..Does anybody has the same symptom?

REPLYSHAREREPORT
Was this helpful?     0     0  
13
Donna Says:

I was just prescribed this antibiotic for a sinus infection. I was told to always take it with food. I am supposed to take it twice a day for 14 days. I took my two doses yesterday and this morning's dose all with food, and I'm not having any side effects that I can tell.

REPLYSHAREREPORT
Was this helpful?     0     0  
14
B Says:

I have been on this drug for 5 and a hlaf days. I have been having terrible nigth sweats during the middle of the night and wake up to find my hiar, and entire body soaking wet. I have also had really bad stomach aches all day on this medication. I have had to take Pepto B on several occasions to make the stomach pains go away

REPLYSHAREREPORT
Was this helpful?     0     0  
15
Michelle Jackson Says:

I have had no reactions to this medication. I get an URI every 3-5 months. I am going to go to a respiratory therapist to see why it keeps returning.

REPLYSHAREREPORT
Was this helpful?     0     0  
16
missmanhattannyc Says:

I've been on this medication for a week now, and for the past five days I've had what I believe to be a yeast infection from it. As Heather said, mine has also spread back. I am extremely itchy and would rather live with a sinus infection for awhile than take this medication. This is my only side effect so far.

REPLYSHAREREPORT
Was this helpful?     0     0  
17
FeMuRFun Says:

This isn't uncommon. Antibiotics can cause yeast infections and intestinal problems too; basically the antibiotic is killing off the good bacteria in your body as well as the bad bacteria that's making you ill. Try eating yogurt with live or active cultures or take acidophilus which is available in health food stores (like Whole Foods).

REPLYSHAREREPORT
Was this helpful?     0     0  
18
christine Says:

I started this medication 2 days ago and it is making my stomach sick and it also is making my depo shot for birthcontrole not work also is messing with a few of my outher meds I cant eat very much with it due to it making me sicker if I do and night sweats does anyone have this.

REPLYSHAREREPORT
Was this helpful?     0     0  
19
Kimmi Says:

I have been taking this (875-125 MG) along with two Amoxicillin (500 MG) twice a day for the last 5 1/2 weeks. I'm suppose to finish this second 21 day course but three days ago they started upsetting my stomach quite a bit. I haven't suffered any other side effects.

REPLYSHAREREPORT
Was this helpful?     1     0  
20
st Says:

I started taking this 2days ago & notice side effect including diareha! It seems like this medication cause many people nasty side effect and I'm gonna tell doctor she'd better stop giving patients this medication...or at least she should have told me about possible side effect!

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 2     Reply

Next Page >


More Discussions:

AMOX TRK CLV 875/125MG TABLET INFORMATION
On the bottle: AMOX TRK CLV 875125MG TAB Printed on the pill: RX 509 Pill size: length: 21mm width: 10mm depth: 7mm Perf... 6 replies
Amox Tr K Clv 500 125 Mg Tablet Information
I have back right side hand pain & pain in my neck. Is this relatable to the Amox tr-k clv 500-125mg tablet? ## I... 3 replies
Amox Trk Clv 875 125 Mg Side Effects
Want to know side effects, if any? ## All medications carry the risk of side effects, even over the counter products. Am... 5 replies
Amox Tr Xclv 875 125
My 12 month old niece may have swallowed one of my grandmother's antibiotic pills. My sister and grandmother are bot... 1 reply
Amox Trk Clv Reviews
Was hospitalized after recieving a gardasil vaccine with a strange adverse effect of obtaining a very painful middle ear... 1 reply
Amox trk clv 500/125 mg upset stomach
Can this drug give you an upset stomach? ## Hello, I located the side effect information (stated below) for Amoxicillin ... 1 reply
AMOX TR-K CLV 875-125MG
OBLONG WHITE ## please post related drug information including common uses side effects, and any perwonal expierence wit... 106 replies
amox tr k clv 500 125 mg
I want to know what exaclty does AMOX TR K CLV 500 125 MG Tablet really do. Like what does it help. Please email me. Thi... 41 replies
Amox Tr K Clv 875 125 Mg Tab Side Effects
My husband is taking this for a sinus infection and his lip after taking the pill swelled to three times it's size. ... 30 replies
amox tr-k clv 875-125 mg tasan what is it use for
amox tr-k clv 875-125 mg tasan what kind of infection is this medication used for and how would a person get that inecti... 29 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 5 August 2011.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA